# SDR DXTA2017040306395

- Difficulty date: April 13, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 8,359 hours, 6,697 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW BRAKE PRESSURE AND  ANTI-SKID INOPERATIVE LIGHTS ILLUMINATED AFTER LANDING WITH TOTAL BRAKE FAILURE.    FOUND GEAR HANDLE SWITCH 112B BAD.  REMOVED AND REPLACED THE SWITCH IAW MM 32-61-00. OPS CHECKED IAW MM 32-10-00.  SATISFACTORY BLED BRAKES AND SERVICED GEAR IAW MM 32-42-60.  OPS AND LEAK CHECKED SATISFACTORY.
